Dimetapp

Dimetapp PE Sinus Pain Day & Night

$16.90
Loading reviews...
  • Dimetapp PE Sinus Pain Day & Night
Dimetapp

Dimetapp PE Sinus Pain Day & Night

$16.90
Loading reviews...
Size:
Variant:
  • Description
  • Reviews
Description

Dimetapp PE Sinus Day & Night tablets provide a combination of specific day and night formulations in a single pack. The day tablets contain an analgesic and a decongestant, and the night tablets also include an antihistamine which allows a good night’s sleep.

The day tablets provide non-drowsy, relief from:

• sinus headache
• sinus congestion
• blocked nose

The night tablets provide relief from the symptoms of sinus congestion and also contain an antihistamine to relieve:

• itchy, watery eyes
• runny nose and sneezing
• therefore allows a good night’s sleep.

Directions

For use in adults and children 12 years and over.

How many How often Time between
each dose
Maximum No. of Doses
DAY:
2 white tablets
morning, lunchtime & afternoon Every 4-6 hours (as necessary) 6 day & 2 night capsules in 24 hours
NIGHT: 
2 pink tablets
bedtime  

When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice. 
Do not recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. 

Ingredients

Active Ingredients

Each DAY liquid capsule contains:
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg

Each NIGHT liquid capsule contains:
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg
Chlorpheniramine Maleate 2mg

Warnings

Warning: Night tablets only: May make you drowsy. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.
For additional information on precautions, contraindications and warnings please refer to product packaging or contact your healthcare professional.

Store Below 25ºC